•  
  •  
 

Scientific Bulletin of Namangan State University

Abstract

In paper the problems of minimax and Bayesian estimation of distribution function is considered. The asymptotical minimaxity of linear kernel estimators of distribution function is proved.

First Page

3

Last Page

10

References

1. Ferguson T.S. A Bayesian analysis of some nonparametric problems. // Ann. Statist. 1973. V.1. p. 209-230. 2. Phadia E.G. Minimax estimation of a cumulative distribution function. // Ann. Statist. 1973. V.1. p. 1149-1157. 3. Prakasa Rao B.L.S. Nonparametric Functional Estimation. 1983. ACADEMIC PRESS. 525 pages.

Erratum

???????

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.